It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-06-2004, 10:55 AM   #1
Junior Member
(female)
 
Join Date: May 2004
Location: Florida
Posts: 46
sweetangel1980 HB User
Post Just got back from the doctors

Well, first of all isn't it amazing that you sit in the doctors office for like two hours, then get to talk to him for all of about 15 min? Anyway, he seems to think that my problem is infflamation.......whatever.......he put me on MEDROL and VIOXX.....for two weeks. If after two weeks it still isn't better he is going to order me an MRI. So I guess we'll see what happens. Thanks to you all who replyed to my last post...


Amy
__________________
Microdisectomy/Laminectomy Sept 04, L4/L5

Mommy to a beautiful 5 year old girl.
Wife to my amazing husband of 5 years.

 
Old 08-06-2004, 11:42 AM   #2
Inactive
(female)
 
Join Date: Feb 2004
Posts: 2,139
injured betty HB User
Re: Just got back from the doctors

Vioxx is really bad for your stomach. Bextra is less harsh. I would call in a week and tell him that the Vioxx is making you sick and then get permission for Bextra. That is what it takes to get insurance to pay for it.

 
Sponsors Lightbulb
   
Old 08-06-2004, 12:32 PM   #3
Inactive
 
Join Date: Aug 2004
Location: florida
Posts: 40
michelleseibers HB User
Re: Just got back from the doctors

well amy im glad he gave you some meds. and i agree vioxx is really bad for the stomach.it made me naucius. you also seem to be in better mood.
have a great day hon.

 
Old 08-06-2004, 12:55 PM   #4
Junior Member
 
Join Date: Aug 2004
Posts: 31
travitch HB User
Re: Just got back from the doctors

Pretty sure it was Vioxx but it may have been Celebrex. I had a right ankle sprain due to running over a year ago and my doc put me on this. I was actually unable to sleep as a result of this medication. Mentioned this to my doc when I saw him again after two weeks and was informed that this can be a side effect of this medication. He did switch me to Bextra after and I finally slept well.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Visual floaters, doctors can't see anything wrong drlguy Eye & Vision 1 04-24-2010 02:33 AM
Husband just diagnosed pnoe Cancer: Prostate 50 11-24-2009 01:57 PM
Just not right! alangreener Bowel Disorders 0 07-08-2009 05:32 PM
Just got a call from my Doc........GRRRRRRRRRR djl Fibromyalgia 18 05-15-2009 05:00 PM
Husband just diagnosed... prius 2008 Cancer: Prostate 14 02-23-2009 01:42 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ibuprofen
Lyrica
Morphine
Neurontin
Oxycontin
  Percocet
Soma Tylenol
Valium
Vicodin




TOP THANKED CONTRIBUTORS



teteri66 (1120), gmak (131), SweetPeainSF (78), maltluver (71), twohands (64), pebblebeach3 (63), cheryl1213 (51), Moldova (46), ibake&pray (41), workinmom572 (40)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!